# SDR USAA070465

- Difficulty date: June 8, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 41,864 hours, 41,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N54102
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720 - 740 RBL 62.45 HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 53-30-15, 51-10-02, 51-40-02, DEFECT SIZE:  6 X 1 INCH.
